MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5356
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented in-clinic for a device check.Upon review, the pacemaker showed no data populating the battery longevity, current drain, and voltage fields.Re-interrogation showed the same anomaly.Tech services was contacted and it was noted that the pacemaker would show such anomaly with patients who are using very low pacing percentages.It was recommended that the patient come back into the office and a higher base rate be programmed so that the device could read and measure data and then subsequently lower the base rate.No intervention was performed.Patient was stable.

Brand Name
5356 VERITY DR, AB 20 55 184
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16022761
Report Number2017865-2022-50241
Device Sequence Number17892071
Product Code DXY
UDI-Device Identifier05414734006835
UDI-Public05414734006835
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2006
Device Model Number5356
Device Catalogue Number5356
Device Lot Number0002329191
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2022
Initial Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RIGHT ATRIAL LEAD; RIGHT VENTRICLE LEAD
Patient SexFemale